# SDR SWAA2022021436729

- Difficulty date: May 29, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 20,870 hours, 9,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD CARGO COMPARTMENT AFT BULKHEAD STRUCTURE: LOWER SUPPORT RAIL HAS CORROSION ON UPPER SURFACE. BS 500I; LBL 24 TO RBL 24; WL 156. / CORROSION ON FWD CARGO COMPARTMENT AFT BULKHEAD SUPPORT RAIL FOUND TO BE OUT OF LIMIT DUE TO NO SRM ALLOWABLE LIMITS AND IS ONLY REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 9C. REMOVED AND REPLACED AFT BULKHEAD LWR SUPPORT IAW SRM 5-40-02-0G-0 AND BOEING DWG 143A9481
